MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; LOW PROFILE FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; LOW PROFILE FEEDING TUBE
Model Number M1-5-1410-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received by amt from the fda on 07/15/2025.The complaint was originally reported to amt on (b)(6) 2025 by (b)(6).Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.The reporter indicated that the device referenced in the report is not available for return.Since the device was not returned, a visual and functional evaluation could not be performed, and device failure cannot be confirmed at this time.A device history review was completed for the reported lot number and no anomalies were found and there have been no other complaints from other users regarding tears or ruptures from this same batch.The complaint information has been logged into our complaint database for trending purposes.Complaint #(b)(4) was assigned to this report for internal trending.
 
Event or Problem Description
Per the original reporter in uf report #: (b)(4), it was reported that, "called to bedside by rn because she noted increased space between skin and base of g-tube, and ease of movement with dressing cares.Called surgical app [advanced practice provider] on call.She recommended obtaining dye study and making infant npo if any concerns with g-tube, said she would come up but also that she was managing trauma and would likely see in am.We obtained dye study, normal within tract.Bedside rn, charge rn, md and myself (app) checked if there was any fluid within g-tube balloon, met resistance and were unable to pull anything off balloon.Checked or [operating room] report, initially had 4cc of water in balloon.Re-instilled 0.5cc of water before meeting resistance.Very likely based on exam that balloon had been ruptured and this is why there was increased movement in g-tube, despite maintained within tract.I called surgical app and made aware of findings regarding balloon, normal dye study and making infant npo [nil per os].She said they would see infant in am.G-tube replaced finally on [date redacted] and surgical team noted g-tube balloon had been ruptured.Per previous patients, this is one of multiple recent g-tubes with issues regarding balloon integrity".

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
LOW PROFILE FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key22752517
Report Number1526012-2025-00012
Device Sequence Number8715900
Product Code KNT
UDI-Device Identifier00842071140779
UDI-Public00842071140779
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1410-I
Device Catalogue NumberM1-5-1410-I
Device Lot Number250326-205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 MO
Patient SexMale